Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 32, NWS Tallahassee, FL

October 28, 2017

NWS Tallahassee, FL issued this small craft advisory at Oct 28, 2017, 4:08 AM EDT. It took effect at Oct 28, 2017, 2:30 PM EDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2017, 4:08 AM EDT (08:08 UTC)
In effect from
Oct 28, 2017, 2:30 PM EDT
Expired
Oct 30, 2017, 5:00 AM EDT
In force
39 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

754 
WHUS72 KTAE 280808
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
408 AM EDT SAT OCT 28 2017

...HAZARDOUS MARINE CONDITIONS TO BEGIN BEHIND A COLD FRONT THIS
EVENING...

GMZ750-770-281600-
/O.NEW.KTAE.SC.Y.0032.171029T0000Z-171030T0000Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
408 AM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT SUNDAY. 

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 
  KNOTS.

* WAVES/SEAS...6 TO 8 FEET ACROSS OFFSHORE WATERS WITH OCCASIONAL
  SEAS TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-281600-
/O.NEW.KTAE.SC.Y.0032.171029T0600Z-171030T0600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
408 AM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SUNDAY TO 2 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 2 AM SUNDAY TO 2 AM EDT
MONDAY. 

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 
  KNOTS.

* WAVES/SEAS...6 TO 8 FEET ACROSS OFFSHORE WATERS WITH OCCASIONAL
  SEAS TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
573 
WHUS72 KTAE 281429
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1029 AM EDT SAT OCT 28 2017

...HAZARDOUS MARINE CONDITIONS TO BEGIN BEHIND A COLD FRONT THIS
EVENING...

GMZ750-770-282030-
/O.CON.KTAE.SC.Y.0032.171029T0000Z-171030T0000Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1029 AM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM EDT SUNDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 
  KNOTS. 

* WAVES/SEAS...6 TO 8 FEET ACROSS OFFSHORE WATERS WITH 
  OCCASIONAL SEAS TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-282030-
/O.CON.KTAE.SC.Y.0032.171029T0600Z-171030T0600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1029 AM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO
2 AM EDT MONDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 
  KNOTS. 

* WAVES/SEAS...6 TO 8 FEET ACROSS OFFSHORE WATERS WITH 
  OCCASIONAL SEAS TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
075 
WHUS72 KTAE 281830
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF THE FLORIDA BIG
BEND AND PANHANDLE FOR HIGH WINDS AND SEAS...

GMZ730-750-755-765-770-775-290230-
/O.EXT.KTAE.SC.Y.0032.171028T1830Z-171030T0300Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
230 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT SUNDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. 

* WAVES/SEAS...6 TO 8 FEET OFFSHORE...HIGHEST OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
678 
WHUS72 KTAE 290121
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
921 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF THE FLORIDA BIG
BEND AND PANHANDLE FOR HIGH WINDS AND SEAS...

GMZ730-750-755-765-770-775-290830-
/O.CON.KTAE.SC.Y.0032.000000T0000Z-171030T0300Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
921 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
SUNDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...6 TO 8 FEET OFFSHORE...HIGHEST OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
057 
WHUS72 KTAE 290730
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 AM EDT SUN OCT 29 2017

...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH LATE
TONIGHT... 

GMZ730-750-755-765-770-775-291600-
/O.CON.KTAE.SC.Y.0032.000000T0000Z-171030T0300Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
330 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...6 TO 8 FEET OFFSHORE...4 TO 6 FEET ACROSS COASTAL 
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
254 
WHUS72 KTAE 291459
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1059 AM EDT SUN OCT 29 2017

...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH LATE
TONIGHT FOR THE COASTAL WATERS OF THE FLORIDA PANHANDLE AND BIG
BEND...

GMZ730-750-755-765-770-775-292000-
/O.CON.KTAE.SC.Y.0032.000000T0000Z-171030T0300Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1059 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...6 TO 8 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
944 
WHUS72 KTAE 291929
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EDT SUN OCT 29 2017

...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH LATE
TONIGHT FOR THE COASTAL WATERS OF THE FLORIDA PANHANDLE AND BIG
BEND...

GMZ730-750-755-765-770-775-300300-
/O.CON.KTAE.SC.Y.0032.000000T0000Z-171030T0300Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
329 PM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 20 TO 25 KNOTS. 

* WAVES/SEAS...6 TO 9 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
393 
WHUS72 KTAE 300125
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
925 PM EDT SUN OCT 29 2017

...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH EARLY MONDAY
MORNING FOR THE COASTAL WATERS OF THE FLORIDA PANHANDLE AND BIG 
BEND...

GMZ730-750-755-765-770-775-300900-
/O.EXT.KTAE.SC.Y.0032.000000T0000Z-171030T0900Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
925 PM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT MONDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS.

* WAVES/SEAS...6 TO 9 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 28, 3:49 AM EDT, 19 minutes earlier.

Area forecast discussion, Oct 28, 3:49 AM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
349 AM EDT Sat Oct 28 2017

.NEAR TERM [Through Today]...

The cold front and associated pre-frontal showers and thunderstorms
continue to push eastward at this hour, with the latest surface
analysis placing the front across northwestern Alabama and into far
southeastern Mississippi. A band of showers and weak thunderstorms
currently proceed the front across the western Florida Panhandle,
with this activity expected to move across the tri-state region
through the morning hours. Given meager pre-frontal instability,
poor moisture content through the column, and the majority of upper
level support located well off to the northwest, any convection
along and ahead of the surface front will generally remain on the
weak side, posing a low threat for any damaging winds or flooding
rains today. Average rainfall totals today are expected to remain
below 1 inch area-wide, though isolated amounts exceeding the 1 inch
mark are not completely out of the question, particularly along the
coast where moisture is most prevalent through the column.

Given the current progression of this activity, expect
high temperatures today to be lower across the western half of the
region, as extensive cloud cover and rainfall will inhibit daytime
heating. Highs in this area will likely range from the upper 60s to
low 70s. The eastern half of the area will likely remain removed
from mostly cloudy skies and shower activity long enough to warm
into the mid to upper 70s, with some locations approaching the 80
degree mark in the far eastern Big Bend and along the I-75
corridor.

.SHORT TERM [Tonight Through Monday]...

The northern stream trough will continue to amplify into the
Southeast through tonight, with the cold front exiting the
southeast Big Bend after midnight. Cold air advection will force
lows into the upper 30s across parts of southeast Alabama, extreme
western Georgia, and the western Florida panhandle. Lows will be a
bit warmer further to the east, with middle 40s expected along a
line from Panama City through Valdosta, and near 50 degrees in the
southeast Big Bend. The anomalous trough will bring with it an
anomalously cold pool of air in the lower levels. Afternoon mixing
will tap into this pocket of cold air and result in high
temperatures on Sunday in the upper 50s across Alabama and
Georgia, and right around 60 degrees in north Florida. Breezy
conditions will make it feel a few degrees cooler as well. The
coldest night with this frontal passage will be Sunday night when
overnight lows will fall into the upper 30s everywhere, with
pockets of middle 30s expected as well. Where lows fall into the
middle 30s, patchy frost is expected to develop. A frost advisory
could be necessary as we near Sunday night and a more specific
threat area can be nailed down. The trough will begin to lift out
of the Southeast on Monday, resulting in afternoon highs climbing
into the middle and possibly upper 60s.

.LONG TERM [Monday Night Through Saturday]...

A much more zonal upper-level pattern will prevail through the
extended range, with shortwaves moving east through the Deep
South. These shortwaves are not expected to result in rain chances
as deep layer dry air will prevail through at least mid-week. A
shortwave moving into the Southeast late in the week could finally
pair up with some moisture and result in a slight increase in
PoPs locally. In general, high and low temperatures will gradually
increase to seasonable norms through the week.

&&

.AVIATION [Through 06Z Sunday]...

Reduced CIGS, SHRA, and iso TS continue to approach the region from
the west at this hour and will spread from west to east through the
period. MVFR to IFR conditions will be possible as SHRA spreads
eastward through the morning and into the afternoon hours, with
winds shifting from south to west-northwest with the passage of the
cold front. CIG restrictions are expected to linger post front, with
winds generally around 10kts through the period.

&&

.MARINE...

Advisory conditions are expected to begin this evening in the wake
of a cold front. Advisory conditions should come to an end by
Sunday night, with Cautionary conditions tapering off on Monday.
Thereafter, winds and seas will remain below Cautionary levels
through the week.

&&

.FIRE WEATHER...

Dispersions are expected to be elevated along the advancing cold
front this afternoon, as pre-frontal transport winds increase this
morning. Chances for wetting rains will persist through this evening
before clearing. Behind the front, drier conditions will settle into
the region once again, with RH's potentially approaching critical
values on Monday.

&&

.HYDROLOGY...

Average rainfall amounts of an inch or so should be expected
across the western Panhandle and parts of southeast Alabama this
morning. QPF amounts will gradually decrease as the front catches
up with the leading convection and the system becomes more
progressive later today. Most of the region will get less than a
half of an inch of rain, with up to an inch possible in the Big
Bend. After today's front, no rain is expected through next week
and flooding is not expected.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   77  44  60  36  67 /  80  60   0   0   0
Panama City   74  47  61  44  66 /  70  20   0   0   0
Dothan        68  38  57  35  65 /  80  10   0   0   0
Albany        75  41  57  37  65 /  80  50   0   0   0
Valdosta      82  44  59  37  65 /  40  50   0   0   0
Cross City    82  50  62  36  67 /  10  40   0   0   0
Apalachicola  80  47  62  43  66 /  80  50   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Pullin
SHORT TERM...Harrigan
LONG TERM...Harrigan
AVIATION...Pullin
MARINE...Harrigan
FIRE WEATHER...Pullin
HYDROLOGY...Harrigan

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 11:51 AM EDTRip Current StatementTAEWalton8 hr
Oct 28, 5:32 PM EDTSpecial Weather StatementTAETerrell43 min

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.